# SDR SWAA2023071759973

- Difficulty date: June 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,145 hours, 42,399 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E PANEL 521MB HAS PULLED FASTENER HOLES (MARKED)<[01] IDENTIFIED PANEL 521MB IAW SRM 57-41-01-0I-4 FIGURE 4 ITEM [1]; DAMAGE TO THE PANEL IS BEYOND THE ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 PARAGRAPH 4.A.(4).(C) AND WILL BE REPAIRED IAW SRM 51-70-04-2R-9 PER SRM 57-41-01-2R-1 PARAGRAPH 2.F. REMOVED THE PANEL'S TWO BACK-UP PLATES IAW SRM 51-40-02-0G-0 PARAGRAPH 4.E. REMOVED THE INNER FOIL PLY IAW SRM 51-70-14-2R-3 PARAGRAPH 4.A.(1-2). PREPPED THREE DISCREPANT HOLES ON THE PANEL FOR THE REPAIR IAW SRM 51-70-04-2R-9 PARAGRAPH 4.A-C.[06] FABRICATED AND INSTALLED ALUMINUM FOIL REPAIR USING FOIL BMS 8-289 LOT# 1511320-1 AND RESIN BMS 5-128; EA-956; LOT# 1528280-3. VACUUM BAGGED REPAIR; CHECKED VACUUM BAG FOR LEAKS; VACUUM BAG CHECKED GOOD USING VACUUM GAUGE ID: ATS2441; CAL DUE DATE: 08/2023 AND SET REPAIR TO CURE USING HOT BONDER MACHINE ID: NCX000526; CAL DUE DATE: 11/2023. WORK ACCOMPLISHED IAW SRM 51-70-14-2R-3 PAR 4.A (3)-(5); (11) (A)-(K).;[07] CURED ALUMINUM FOIL REPAIR; REMOVED VACUUM BAGGING MATERIALS AND TRIMMED EXCESS FOIL FROM EDGES OF PANEL IAW SRM 51-70-14-2R-3 PAR 4.A (11) (K)-(L).;[08] VERIFIED CORRECTIVE ACTION ITEM 6 AND 7.;[09] REQUESTING POST CURE NDI OF REPAIR IAW SRM 51-70-04-2R-9 PAR. 4.O.;[10] POST CURE NDI OF REPAIR WAS ACCOMPLISHED ON CORRECTIVE ACTION 5 OF THIS FAULT.;
